# SDR ASAA2013091695988

- Difficulty date: September 16, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,013 hours, 8,109 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Light
- Condition: No Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED DID NOT EXTINGUISH UNTIL ENGINE WAS SHUTDOWN.  ACFT GROUNDED.  IAW FIM 79-05, TASK 817, STEP E2 CDU INPUT MONITORING/OIL FILTER SCREEN OTHER THAN CLOGGED CONDITION DISPLAYED IAW STEP G2.  REMOVED, INSPECTED AND REPLACED MAGNETIC CHIP DETECTORS NR 2 ENGINE IAW AMM TASK 79-00-00-200-804-FOO, NO CONTAMINATION FOUND. IAW STEP G3 REMOVED, INSPECTED, AND REPLACED OIL SCAVENGE FILTER ELEMENT ENG NR 2 IAW AMM 79-21-06.  NO CONTAMINATION FOUND; AND REMOVED, INSPECTED, AND REPLACED OIL SUPPLY FILTER ELEMENT ENG NR 2 IAW AMM 79-21-03 NO CONTAMINATION FOUND.  AS A PRECAUTIONARY MEASURE, R & R SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07.  RAN NR 2 ENG IAW AMM 71-00-00 OIL FILTER BYPASS LIGHT, NR 2 ENGINE DID NOT ILLUMINATE.
